This was posted at the forum I Co Mod at this morning I felt this was worth posting here.
I was at the U of MN the other day and saw a flyer advertising the need
for volunteers for an interesting study. The study questions if low
Vitamin D levels may cause some of the negative side effects of
Aromatase Inhibitor usage in breast cancer patients to become even worse.
After thinking about it, I used to get more muscle pain when my E2 would
go too low before I started to take Vitamin D. Is it a coincidence or
am I just controlling my E2 better now so that I never go "way too low"
anymore? Or is there some other factor that may be influencing how I feel?
Anyway, I called the person running the study and she said that they
considered including men in the study, but they weren't sure how many
men actually used Arimidex and other Aromatase Inhibitors. I explained
to her that some pharmacists have reported that they dispense more
Arimidex to men than women and she was surprised and thanked me for the
information. She said that they would take that information into
account for future studies involving AIs.
If you are interested in the study, you can read about it here:
Vitamin D3 Effects on Musculoskeletal Symptoms With Use of Aromatase Inhibitors - Full Text View - ClinicalTrials.gov